# SDR IXXA06RNG028S

- Difficulty date: April 4, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, FOUND 3 CRACKS ON LEFT WING LEADING EDGE LOWER SURFACE BETWEEN STATION XFS 422 AND XS 435.  REMOVED AND REPLACED SKIN IN LEFT WING LEAD EDGE LOWER SURFACE BETWEEN STATION  XFS 422 AND XS 435 IAW DOUGLAS DRAWING NR 5769857.
